# SDR QXEA2025020400019

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 20,355 hours, 13,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN DOOR ARM/ DISARM HANDLE FAILS FORCE CHECK AT 50- 70 FTLB. REF E175 AMM EMERG SLIDE HANDLE FUNCTION CHECK 52-42-40-720-802-A REF: W/O 348730 NR-00010 FOR WORK PERFORMED FOR ADJUSTMENT OF GIRT BAR. PERFORMED R2 DOOR ARM/DISARM HANDLE FUNCTIONAL CHECK IAW AMM 52-42-40-720-802-A. MAX LOAD FORCE GAUGE VALUE IS AT ACCEPTABLE VALUE BELOW 15 KGF. READING WAS 9.98 KGF. AFT MAIN CABIN DOOR GIRT BAR INTERMITTANLY CONTACTS THE FWD FLOOR FITTING COVER PLATE AFT SIDE. DOOR HANDLE WILL NOT ARM WHEN IN CONTACT. REF W/O 348730 N/R-00003 C/W GVI OF GIRT BAR HARDWARE NO LOOSENESS IN HARDWARE NOTED. ADJUST R2 DOOR SET SCREWS AT GIRT BAR FWD AND AFT ENDS TO CENTER THE GIRT BAR PER E175 AMM SUBTACK 52-42-00-802-002-A (FIG 504 SHEET 1) PARA Q STEP (1) (2) (A)-(G). FINAL DIMENSION FOR MEASUREMENT H AND J ARE 1.5MM EACH. C/W A MEASUREMENT OF R2 DOOR FLOOR FITTING DIMENSION X REF E175 AMM SUBTASK 52-42-00-820-025-A PARA S STEP (2)-(5) AND MCN NO E520132-01. FOUND FWD FLOOR FITTING DIMENSION X AT 7.06 MM AND AFT FLOOR FITTING DIMENSION X AT 7.43MM, WITHIN PERMISSABLE LIMITS OF E175 AMM 52-42-00-820-801-A FIG 504 (SHEET 2 OF 2) R2 DOOR GIRT BAR NO LONGER CONTACTS THE FWD FLOOR FITTING COVER PLATE WHEN ARMING THE DOOR. NO FUTHER DEFECTS NOTED.
